| Model Number |
SN60WF |
| Medical Device Problem Codes |
Failure to Advance (2524); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported via iol reply card, during intraocular lens implant procedure, lens was not inserted in eye due to difficulty with insertion and scratch on lens.Additional information has been requested.